# SDR USAAD98172

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL-GSP - FLT 273 - AFTER TAKEOFF THE FLIGHT ATTENDANTS NOTICED A BURNING SMELL THROUGH THE AIR CONDITIONING SYSTEM.  THE SMELL SUBSIDED A LITTLE THEN RETURNED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CHECKED THE AIR CONDITIONING SYSTEM AND FOUND TO BE SERVICED PROPERLY.  THE ENGINE INTAKES AND EXHAUSTS WERE CHECKED ALONG WITH THE FORWARD E/E COMPARTMENT AND BATTERIES.  THE CARGO COMPARTMENTS WERE CHECKED FOR SPILLS.  ALL CHECKED NORMAL AND NO CAUSE FOUND FOR THE ODOR.  (M)
